# SDR DL72L970353

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 3 MID FLAP ATTACH ANGLE FOR AFT SEAL, CRACKED IN 2 PLACES, APPROX 24 IN AND 36 IN FROM THE I/B END.  REPAIRED PER MM 57-52-0, PG 807, FIG 802.
